Hokkaido Mathematical Journal

On metamorphosis of Kummer surfaces

Isao NARUKI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 20, Number 2 (1991), 407-415.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413848

Digital Object Identifier
doi:10.14492/hokmj/1381413848

Mathematical Reviews number (MathSciNet)
MR1114412

Zentralblatt MATH identifier
0745.14015

Citation

NARUKI, Isao. On metamorphosis of Kummer surfaces. Hokkaido Math. J. 20 (1991), no. 2, 407--415. doi:10.14492/hokmj/1381413848. https://projecteuclid.org/euclid.hokmj/1381413848


Export citation